Homogeneous varieties for semisimple groups of rank one
Compositio Mathematica, Volume 98 (1995) no. 1, p. 77-89
@article{CM_1995__98_1_77_0,
     author = {Knop, Friedrich},
     title = {Homogeneous varieties for semisimple groups of rank one},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {98},
     number = {1},
     year = {1995},
     pages = {77-89},
     zbl = {0860.14040},
     mrnumber = {1353286},
     language = {en},
     url = {http://www.numdam.org/item/CM_1995__98_1_77_0}
}
Knop, Friedrich. Homogeneous varieties for semisimple groups of rank one. Compositio Mathematica, Volume 98 (1995) no. 1, pp. 77-89. http://www.numdam.org/item/CM_1995__98_1_77_0/

[Bo] Borel, A.: On affine algebraic homogeneous spaces. Archiv Math 45 (1985), 74-78. | MR 799451 | Zbl 0554.14016

[DG] Demazure, M. and Gabriel, P.: Groupes algébriques. Amsterdam: North-Holland 1970. | Zbl 0203.23401

[Di] Dickson, L.E.: Linear Groups. New York: Dover Publications 1958. | MR 104735 | Zbl 0082.24901

[Hu] Huppert, B.: Endliche Gruppen I. Grundlehren 134 Berlin- Heidelberg-New York: Springer-Verlag 1967. | MR 224703 | Zbl 0217.07201

[Ja] Jantzen, J.C.: Representations of algebraic groups. PureAppl. Math. 131 Orlando: Academic Press 1987. | MR 899071 | Zbl 0654.20039

[Kl] Klein, F.: Vorlesungen über das Ikosaeder (reprint, with comments by P. Slodowy). Basel: Birkhäuser 1993. | MR 1315530

[Kn] Knop, F.: On the set of orbits for a Borel subgroup. To appear in Comment. Math. Helv. (1995), 22 pages. | MR 1324631 | Zbl 0828.22016

[MO] Meyer, H.-M. and Oberst, U.: Fixpunkt- und Struktursätze für affine, algebraische Gruppen-schemata in Charakteristik p. Math. Annalen 227 (1977), 67-96. | MR 429927 | Zbl 0327.14014

[Wa] Waterhouse, W.: Subgroups of ax + b and the splitting of triangular group schemes. Proc. AMS 79 (1980), 520-522. | MR 572293 | Zbl 0442.14018